Napredna pretraga

Pregled bibliografske jedinice broj: 328551

Counting perfect matchings in n-extendable graphs


Došlić, Tomislav
Counting perfect matchings in n-extendable graphs // Discrete Mathematics, 308 (2008), 2297-2300 (međunarodna recenzija, članak, znanstveni)


Naslov
Counting perfect matchings in n-extendable graphs

Autori
Došlić, Tomislav

Izvornik
Discrete Mathematics (0012-365X) 308 (2008); 2297-2300

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
N-extendable graph; Perfect matching; Enumeration

Sažetak
The structural theory of matchings is used to establish lower bounds on the number of perfect matchings in n-extendable graphs. It is shown that any such graph on p vertices and q edges contains at least (n + 1)!/4[q − p − (n − 1)(2 Delta − 3) + 4] different perfect matchings, where Delta is the maximum degree of a vertex in G.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Građevinski fakultet, Zagreb

Autor s matičnim brojem:
Tomislav Došlić, (123192)

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet